# SDR SWIA200617298

- Difficulty date: August 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 8,476 hours, 7,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 ANGLES CRACKED AT LBL9 INBD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIPS AT LBL9 IAW CRJ200 SRM 51-42-06 PG 11 PARAGRAPH 9 AND RII53-911-1001.
